MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; PLASTIC SURGERY AND ACCESSORIES KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; PLASTIC SURGERY AND ACCESSORIES KIT
Model Number DYNJ82842A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mid 30¿s female with history of bilateral macromastia.Procedure: bilateral reduction mammoplasty.When the plastic major pack was opened for use, there was a hard, brown debris in the package.Not used on the patient.No known harm.Manufacturer response for plastic surgery and accessories kit, medline industries, inc.(per site reporter) will look into it.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
PLASTIC SURGERY AND ACCESSORIES KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1170 s northpoint blvd
waukegan IL 60085
MDR Report Key16582028
Report Number16582028
Device Sequence Number11948986
Product Code FTN
UDI-Device Identifier10195327244736
UDI-Public(01)10195327244736(17)20270228(10)22JBJ989
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/13/2023
Report Date (Section F) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ82842A
Device Catalogue NumberDYNJ82842A
Device Lot Number22JBJ989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight116 KG
Date Report Sent to FDA03/13/2023